Algebraic Geometry

[21] Nonexistence for complete KhlerEinstein metrics on some noncompact manifolds

Peng Gao Shing-Tung Yau Wubin Zhou

Algebraic Geometry mathscidoc:1912.43680

Mathematische Annalen, 369, 1271-1282, 2017.12
[ Download ] [ 2019-12-24 20:49:35 uploaded by yaust ] [ 397 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Mirror maps, modular relations and hypergeometric series, 2

Shing-Tung Yau

Algebraic Geometry mathscidoc:1912.43727

1996
[ Download ] [ 2019-12-24 20:53:06 uploaded by yaust ] [ 389 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Stable rationality of quadric surface bundles over surfaces

Brendan Hassett Brown University Alena Pirutka New York University Yuri Tschinkel New York University

Algebraic Geometry mathscidoc:1911.43022

Acta Mathematica, 220, (2), 341 – 365, 2018
[ Download ] [ 2019-11-26 16:59:58 uploaded by actaadmin ] [ 388 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Argos seminar on intersections of modular correspondences

Xuhua He

Algebraic Geometry mathscidoc:1912.43217

Astrisque, 312, 2007
[ Download ] [ 2019-12-21 11:30:16 uploaded by Xuhua_He ] [ 388 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Geometry of logarithmic forms and deformations of complex structures

Kefeng Liu Sheng Rao Xueyuan Wan

Algebraic Geometry mathscidoc:1912.43093

arXiv preprint arXiv:1708.00097, 2017.7
[ Download ] [ 2019-12-21 11:15:10 uploaded by Kefeng_Liu ] [ 384 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[26] Transformation of algebraic Gromov-Witten invariants of three-folds under flops and small extremal transitions, with an appendix from the stringy and the symplectic viewpoint

Chien-Hao Liu Shing-Tung Yau

Algebraic Geometry mathscidoc:1912.43637

arXiv preprint math/0505084, 2005.5
[ Download ] [ 2019-12-24 20:46:21 uploaded by yaust ] [ 384 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[27] Tropical Lagrangian multi-sections and smoothing of locally free sheaves over degenerate Calabi-Yau surfaces

Kwokwai Chan The Chinese University of Hong Kong Ziming Nikolas Ma Southern University of Science and Technology Yat-Hin Suen IBS Center for Geometry and Physics

Algebraic Geometry mathscidoc:2009.45001

Advances in Mathematics, 401, 108280, 2022.6
[ Download ] [ 2020-09-09 12:03:37 uploaded by kwchan ] [ 377 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[28] Moduli of curves of genus one with twisted fields

Yi Hu University of Arizona Jingchen Niu University of Arizona

Algebraic Geometry arXiv subject: Algebraic Geometry (math.AG) mathscidoc:2007.45001

[ Download ] [ 2020-07-24 01:25:10 uploaded by jniu ] [ 370 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[29] Combinatorial Ricci flows on surfaces

Bennett Chow Feng Luo

Algebraic Geometry mathscidoc:1912.43775

Journal of Differential Geometry, 63, (1), 97-129, 2003
[ Download ] [ 2019-12-24 20:57:25 uploaded by Feng_Luo ] [ 365 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[30] A theory of stacks with twisted fields and resolution of moduli of genus two stable maps

Yi Hu University of Arizona Jingchen Niu University of Arizona

Algebraic Geometry arXiv subject: Algebraic Geometry (math.AG) mathscidoc:2007.45002

[ Download ] [ 2020-07-24 01:28:39 uploaded by jniu ] [ 363 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved